# SDR QXEA2014020600106

- Difficulty date: February 4, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 12,077 hours, 13,082 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Part number: B030302104C094
- Condition: Ruptured
- Location: Standby
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT STANBY INSTRUMENT SHOWS ACFT AIRSPEED ABOVE VMO THE HIGHER AND FAST THE ACFT IS THE MORE PRONOUNCED THE VARITATION IS. INDICATES NORMAL ON GROUND. RETURNED TO FIELD.  LANDING UNEVENTFUL. R & R ISI R & R STBY PITOT/STATIC PROBE NOT HELP.  FOUND RUPTURED STBY PITOT LINE, REPLACED LINE, OPS CHECK GOOD NO LEAKS. RETURNED TO SERVICE.
